Research

Items by Schwetlick, Hartmut

Up a level
Export as [feed] RSS 1.0 [feed] Atom [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 26.

Lin, C.-C., Lue, Y.-K. and Schwetlick, H. R., 2015. The second-order L2-flow of inextensible elastic curves with hinged ends in the plane. Journal of Elasticity, 119 (1-2), pp. 263-291.

Schwetlick, H., Sutton, D. C. and Zimmer, J., 2015. On the Γ-limit for a non-uniformly bounded sequence of two-phase metric functionals. Discrete and Continuous Dynamical Systems - Series A, 35 (1), pp. 411-426.

Herrmann, M., Matthies, K., Schwetlick, H. and Zimmer, J., 2013. Subsonic phase transition waves in bistable lattice models with small spinodal region. SIAM Journal on Mathematical Analysis (SIMA), 45 (5), pp. 2625-2645.

Schwetlick, H. and Zimmer, J., 2012. Kinetic relations for a lattice model of phase transitions. Archive for Rational Mechanics and Analysis, 206 (2), pp. 707-724.

Herrmann, M., Schwetlick, H. and Zimmer, J., 2012. On selection criteria for problems with moving inhomogeneities. Continuum Mechanics and Thermodynamics, 24 (1), pp. 21-36.

Moser, R. and Schwetlick, H., 2012. Minimizers of a weighted maximum of the Gauss curvature. Annals of Global Analysis and Geometry, 41 (2), pp. 199-207.

Lin, C. C. and Schwetlick, H. R., 2010. On a flow to untangle elastic knots. Calculus of Variations and Partial Differential Equations, 39 (3-4), pp. 621-647.

Lin, C. C. and Schwetlick, H. R., 2009. Evolving a Kirchhoff elastic rod without self-intersections. Journal of Mathematical Chemistry, 45 (3), pp. 748-768.

Schwetlick, H. and Zimmer, J., 2007. Solitary waves for nonconvex FPU lattices. Journal of Nonlinear Science, 17 (1), pp. 1-12.

Schwetlick, H. R., 2006. Higher order curvature flows on surfaces. Annals of Global Analysis and Geometry, 29 (4), pp. 339-348.

Lin, C.-C. and Schwetlick, H. R., 2005. On the geometric flow of Kirchhoff elastic rods. SIAM Journal on Applied Mathematics, 65 (2), pp. 720-736.

Schwetlick, H., 2005. A chemotaxis-model for directed tissue growth. MPI MIS preprint 20/2005, Leipzig

Lin, C.-C. and Schwetlick, H. R., 2005. Finding the elasticae by means of geometric gradient flows. In: Recent advances in elliptic and parabolic problems. World Sci. Publ., Hackensack, NJ, 189--196.

Schwetlick, H., 2005. Travelling waves for chemotaxis systems. MPI MIS preprint 19/2005, Leipzig

Schnrer, O. C. and Schwetlick, H. R., 2004. Translating solutions for Gauss curvature flows with Neumann boundary conditions. Pacific Journal of Mathematics, 213 (1), p. 89.

Schwetlick, H. and Struwe, M., 2003. Convergence of the Yamabe flow for ``large'' energies. Journal Fur Die Reine Und Angewandte Mathematik, 562, 59--100.

Schwetlick, H. R., 2002. Limit sets for multidimensional nonlinear transport equations. Journal of Differential Equations, 179 (1), 356--368.

Schwetlick, H. R., 2001. Existence of travelling fronts for nonlinear transport equations. In: Hyperbolic problems: theory, numerics, applications, Vol. I, II (Magdeburg, 2000). Vol. 141. Basel: Birkh\"auser, 841--850. (Internat. Ser. Numer. Math., 140)

This list was generated on Fri Sep 4 15:32:33 2015 IST.